American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vera Koponen. Binary simple homogeneous structures are supersimple with finite rank. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Özcan Kasal and David Pierce. Chains of theories and companionability. Proc. Amer. Math. Soc. 143 (2015) 4937-4949.
Abstract, references, and article information   
View Article: PDF

[3] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information   
View Article: PDF

[4] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information   
View Article: PDF

[5] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information   
View Article: PDF

[6] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergey S. Goncharov, Valentina S. Harizanov, Michael C. Laskowski, Steffen Lempp and Charles F. D. McCoy. Trivial, strongly minimal theories are model complete after naming constants. Proc. Amer. Math. Soc. 131 (2003) 3901-3912. MR 1999939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. P. D. van den Dries. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field . Proc. Amer. Math. Soc. 79 (1980) 97-100. MR 560592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia